MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRCSN MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO 3.0MM PRCSN MTCH HD, 16CM; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 8470107530
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke in the attachment.It was also reported that a minor delay occurred to replace the bur as a result of this event it was further reported that there was no adverse consequences as a result of this event.It was also reported that the procedure was completed successfully.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event, for bur breakage, was not confirmed as the bur was not returned for evaluation.Without the bur, the root cause cannot be determined.Device not available for return.

Brand Name
3.0MM PRCSN MTCH HD, 16CM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9099302
Report Number0001811755-2019-03044
Device Sequence Number19542459
Product Code HBE
UDI-Device Identifier07613327097177
UDI-Public07613327097177
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K143540
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2022
Device Catalogue Number8470107530
Device Lot Number19025017
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer12/13/2019
Initial Report FDA Received Date09/20/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1